# SDR CA010209003

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Piper PA-31P
- Engine: Lyc TIGO541E1A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Engine
- Condition: Failed
- Location: Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE LOSSED MANIFOLD PRESSURE FOLLOWED BY LOSS OF OIL PRESSURE. VISUAL INSPECTION REVEALS CRACKED CASE.
